About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 686020, 12 pages
http://dx.doi.org/10.1155/2014/686020
Research Article

Moving Least Squares Method for a One-Dimensional Parabolic Inverse Problem

College of Mathematics and Econometrics, Hunan University, Changsha, Hunan 410082, China

Received 7 November 2013; Accepted 17 January 2014; Published 5 March 2014

Academic Editor: Jaan Janno

Copyright © 2014 Baiyu Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baiyu Wang, “Moving Least Squares Method for a One-Dimensional Parabolic Inverse Problem,” Abstract and Applied Analysis, vol. 2014, Article ID 686020, 12 pages, 2014. doi:10.1155/2014/686020